# SDR LR7A08124

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 55,006 hours, 26,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Scratched
- Location: Fs 770 Wl 175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  CREW NOTED A SCRATCHED STANCHION AT FS 770, WL 175.  SCRATCH DETERMINED TO BE BEYOND SERVICEABLE LIMITS, REPAIRED STANCHION IAW SMP583 53-50-24.
